MAUDE Adverse Event Report: AURORA SPINE, INC. APOLLO; APOLLO ANTERIOR CERVICAL PLATE SYSTEM

AURORA SPINE, INC. APOLLO; APOLLO ANTERIOR CERVICAL PLATE SYSTEM
Model Number 115-001-14
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The original surgery date was (b)(6) 2025.Subsidence and proud screw observed during post surgery exam.
 
Additional Manufacturer Narrative
Only one device identifier (hibcc) is known for this report: (b)(6).There is no revision surgery scheduled and patient is being monitored by physician.No definiitve conclusions have been reached to date.
 
Additional Manufacturer Narrative
The month the complaint was received by manufacturer was incorrectly entered as june.The correct month is july.Field g3 is corrected.

Brand Name
APOLLO
Common Device Name
APOLLO ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
AURORA SPINE, INC.
1930 palomar point way
suite 103
carlsbad CA 92008
Manufacturer (Section G)
AURORA SPINE, INC.
1930 palomar point way
suite 103
carlsbad CA 92008
Manufacturer Contact
laszlo garamszegi
1930 palomar point way
suite 103
carlsbad, CA 92008
MDR Report Key22827821
Report Number3010326971-2025-00002
Device Sequence Number14590800
Product Code KWQ
UDI-Device IdentifierB521115001140
UDI-PublicB521115001140
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K210325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115-001-14
Device Lot Number7524-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale